# SDR REXA2022062401383

- Difficulty date: June 15, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690360441
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL ANGLE (BELOW LH FWD EMER DOOR) BETWEEN FS720-744.	REMOVED CORROSION AND APPLIED REPAIR ANGLE REF EA:CRJ953-13834 REV IR 6/11/2022.
